A gradient-based randomised heuristic for the maximum cut problem
by Walid Ben-Ameur; José Neto
International Journal of Mathematics in Operational Research (IJMOR), Vol. 4, No. 3, 2012

Abstract: In this paper we present a randomised heuristic for the maximum cut problem. It consists in finding an approximate solution of a formulation of the maximum cut problem as an unconstrained non-convex optimisation problem. Computational studies are reported. They indicate that the proposed method is competitive with the best known procedures present in the literature.

Online publication date: Sun, 15-Apr-2012

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Mathematics in Operational Research (IJMOR):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?


Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com